12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Threshold singularities in the dynamic response...
View graph of relations

Text available via DOI:

« Back

Threshold singularities in the dynamic response of gapless integrable models

Research output: Contribution to journalJournal article

Published

???articleNumber???126403
Journal publication date28/03/2008
JournalPhysical review letters
Journal number12
Volume100
Number of pages4
Pages-
Original languageEnglish

Abstract

We develop a method of an asymptotically exact treatment of threshold singularities in dynamic response functions of gapless integrable models. The method utilizes the integrability to recast the original problem in terms of the low-energy properties of a certain deformed Hamiltonian. The deformed Hamiltonian is local; hence, it can be analyzed using the conventional field theory methods. We apply the technique to spinless fermions on a lattice with nearest-neighbors repulsion, and evaluate the exponent characterizing the threshold singularity in the dynamic structure factor.